# SDR NWAA073005808

- Difficulty date: September 8, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 17,290 hours, 5,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVER NIGHT CHECK, EMERGENCY BATTERY PACKS BOTH FORWARD AND MID DID NOT ILLUMINATE THEIR GROUPS OF LIGHTS FOR 15 MINUTES.  MAINTENANCE REMOVED AND REPLACED BATTERY PACKS.  OPERATIONAL CHECKED GOOD AND AIRCRAFT RETURNED TO SERVICE.
